... and swelling all over. His Dr. sent him to urgent care and they gave him a steroid shot and prescribed steroid pills and Benadryl. This has been 3 days now and it is not helping. We need answers now. he stopped the Renexa but something is not right. Please help
I also had the hives on my hands Thursday 12/26/13 I went to urgent care, I was given predizone and benadry. On Friday morning I had a whole body rash and my thights were turning black. I went to ER and was admitted and given several higher doses of the same. I was not released until Tuesday. I'm much better, still itching but no longer swollen. It will take time for the rash to resolve. I wish your husband the best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jul 2013 • 2 answers
Posted 16 Nov 2013 • 3 answers
Posted 5 Apr 2015 • 2 answers
Posted 26 Jan 2016 • 0 answers
Posted 7 Feb 2016 • 1 answer